# SDR GTIA2024102838480

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 17,958 hours, 8,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 14045
- Condition: Inoperative
- Location: Zone 200
- Part time: 6,458 hours, 2,925 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE INOP-R&R MEGAPHONE IAW CMM 25-60-01
